| Model Number |
M00547000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro retrieval balloon was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on october 30, 2023.During the procedure, the catheter broke when the balloon was attempted to be removed from the duct.A photo submitted by the customer showed that the catheter broke into two separate pieces.The customer stated that no pieces of the balloon catheter detached inside the patient.The procedure was completed with another extractor pro retrieval balloon.There were no patient complications reported as a result of this event.